MathSciNet Relay Station
MathSciNet bibliographic data
MR361367 (50 #13812) 34K15
Kaplan, James L.; Yorke, James A. On the stability of a periodic solution of a differential delay equation. SIAM J. Math. Anal. 6 (1975), 268–282.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement